# SDR C2XA02CL178

- Difficulty date: September 3, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N14516
- Make and model: Emb EMB-135LR
- Aircraft serial: 145323
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Unit
- Part number: 3632001003
- Part serial: 00476
- Condition: Failed
- Location: T/E Flap
- Part time: 4,052 hours, 3,583 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

CLE FLT 3187  CREW REPORTED THAT THE FLAPS EXTENDED NORMALLY TO 45 DEGREES.  AFTER EXTENSION FLAP FAIL ON EICAS APPEARED AND FLAP INDICATOR DISPLAYED AMBER DASH.  FLAPS WOULD NOT RETRACT.  MAINTENANCE INSPECTED SYSTEM AND REMOVED AND REPLACED THE FLAP POWER DRIVE UNIT.  ALL SYSTEM OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
